My feed
Premium

Please
or
to access all these features

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention.

Women's health

Coming off the pill to help improve skin?

0 replies

Aspenn17 · 21/01/2020 23:03

Hi, Has anyone come off of the contraceptive pill and found their skin/acne has improved? I can find a lot of stuff online about peoples getting worse, but not sure how mine can get much worse!

Since having my daughter my skin is just awful (she’s almost 2) and I’ve tried a couple of different pills and antibiotics and nothing seems to be working and my hormones are all over the place (really sore boobs, periods not happening during 7 day break, then turning up again at unexpected times!)

Thinking about just coming off contraception all together to see if it helps. Anyone else been through this?

Thanks

OP posts:
Report
Please create an account

To comment on this thread you need to create a Mumsnet account.